# SDR AALA20100129TUL04

- Difficulty date: January 29, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED UPPER AFT EAR IS CRACKED AT STATION 769 LEFT.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
